# SDR SWIA95757

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Engine: Pwa PW118A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3035526
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ADVANCED POWER LEVERS FOR TAKEOFF FOLLOWED BY FUEL AND OIL AURAL WARNINGS.  ABORTED TAKEOFF ON RIGHT ENGINE.  REMOVED AND REPLACED RIGHT ENGINE FUEL PUMP ASSY WITH SERVICEABLE UNIT.  ENGINE GROUND RUNS CHECKED GOOD, NO LEAKS.  WORK PERFORMED IAW MM 72-01-40.
